CaltechAUTHORS
  A Caltech Library Service

A local controllability test for nonlinear multiple model systems

Murphey, Todd and Burdick, Joel (2002) A local controllability test for nonlinear multiple model systems. In: Proceedings of the 2002 American Control Conference. Vol.6. IEEE , Piscataway, NJ, pp. 4657-4661. ISBN 0-7803-7298-0. https://resolver.caltech.edu/CaltechAUTHORS:20190625-094609530

[img] PDF - Published Version
See Usage Policy.

506Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190625-094609530

Abstract

Develops a local controllability result for multiple model driftless affine control systems. The controllability result can be interpreted as a non-smooth extension of Chow's theorem (1939), and uses a set-valued Lie bracket. These results are interpreted in terms of an illustrative example involving an overconstrained wheeled vehicle.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/ACC.2002.1025390DOIArticle
Additional Information:© 2002 AACC. This work was partially supported by the National Science Foundation (grant NSF9402726) through its Engineering Research Center (ERC) program.
Funders:
Funding AgencyGrant Number
NSFEEC-9402726
Record Number:CaltechAUTHORS:20190625-094609530
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190625-094609530
Official Citation:T. Murphey and J. Burdick, "A local controllability test for nonlinear multiple model systems," Proceedings of the 2002 American Control Conference (IEEE Cat. No.CH37301), Anchorage, AK, USA, 2002, pp. 4657-4661 vol.6. doi: 10.1109/ACC.2002.1025390
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:96688
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:25 Jun 2019 18:28
Last Modified:03 Oct 2019 21:24

Repository Staff Only: item control page